Items where Author is "Duck, Peter W."

Group by: Item Type | No Grouping
Number of items: 5.

Article

Blair, James W. and Johnson, Paul V. and Duck, Peter W. (2015) Analysis of optimal liquidation in limit order books for portfolios of correlated assets with stochastic volatility. Preprint. (Unpublished)

Blair, James W. and Johnson, Paul V. and Duck, Peter W. (2015) Analysis of optimal liquidation in limit order books. Preprint. (Submitted)

Andricopoulos, Ari D. and Widdicks, Martin and Newton, David P. and Duck, Peter W. (2006) Advanced quadrature methods to value multi-asset and complex path dependent options. Journal of Financial Economics, 83 (2). pp. 471-499. ISSN 0304-405x

Duck, Peter W. (2005) Transient growth in developing plane and Hagen Poiseuille flow. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 461 (2057). pp. 1311-1333. ISSN 1471-2946

MIMS Preprint

Moriarty, John and Evatt, Geoffrey W. and Johnson, Paul V. and Duck, Peter W. (2011) Hysteretic regime switching diffusions and resource extraction. [MIMS Preprint]

This list was generated on Sun Feb 25 01:00:43 2024 GMT.